# SDR SIMA20150430002

- Difficulty date: April 30, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 40,612 hours, 33,741 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14525771613
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE EACH ELONGATED HOLES ON STRINGER 17L BETWEEN FRAMES 68 & 69.  REPAIRED IAW ERS-EM-53MR-1267.
